# SDR ASOA201708123223

- Difficulty date: August 12, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 29,397 hours, 18,008 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 32,057 hours, 19,182 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Part number: 23074862
- Part serial: CAE312856
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 32,057 hours, 19,182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE NR 2 ENGINE HAD LOW OIL PRESSURE, ENROUTE.  SHUTDOWN THE NR 2 ENGINE IAW QRH. THE AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTEANCE INSPECTED AND REPLACED THE NR 2 ENGINE AND OPS CHECKED GOOD.
